Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the congruence $ 2\sp{n-2}\equiv 1({\rm mod\,}n)$


Author: A. Rotkiewicz
Journal: Math. Comp. 43 (1984), 271-272
MSC: Primary 11A07
DOI: https://doi.org/10.1090/S0025-5718-1984-0744937-1
MathSciNet review: 744937
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There exist infinitely many positive integers n such that $ {2^{n - 2}} \equiv 1\;\pmod n$.


References [Enhancements On Off] (What's this?)

  • [1] P. Erdös & R. L. Graham, Old and New Problems and Results in Combinatorial Number Theory, Monographies de L'Enseignement Mathématique, No. 28, Genève, 1980.
  • [2] Richard K. Guy, Unsolved Problems in Number Theory, Springer-Verlag, New York-Heidelberg-Berlin, 1981, XVIII + 161 pp. MR 656313 (83k:10002)
  • [3] A. Makowski, "Generalization of Morrow's D numbers," Simon Stevin, v. 36, 1962, p. 71. MR 0146136 (26:3662)
  • [4] D. C. Morrow, "Some properties of D numbers," Amer. Math. Monthly, v. 58, 1951, pp. 324-330. MR 1527863
  • [5] A. Rotkiewicz, Pseudoprime Numbers and Their Generalizations, Student Association of the Faculty of Sciences, University of Novi Sad, 1972, i + 169 pp. MR 48 # 8373. MR 0330034 (48:8373)
  • [6] A. Rotkiewicz, "Un problème sur les nombres pseudopremiers," Indag. Math., v. 34, 1972, pp. 86-91. MR 0302545 (46:1689)
  • [7] K. Zsigmondy, "Zur Theorie der Potenzreste," Monatsh. Math., v. 3, 1892, pp. 265-284. MR 1546236

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A07

Retrieve articles in all journals with MSC: 11A07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0744937-1
Keywords: Pseudoprime
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society